Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Occasional seizure, unconsciousness for few minutes even on taking oxetol, scan reports normal. Permanent solution?

i have been taking oxetol 150mg from last 3-4 yrs. continuously iam taking tablets at night. even though sometimes at night i get seizure and will become unconscious for 2-3 minutes. my scan reports are normal. what is the permanent solution for this? and how long i should take this tablet?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Epilepsy is a chronic condition, which requires medications for long time. Oxetol is a good drug for epilepsy, and the correct dose is 10-20 mg per kg body weight.

MRI brain may be normal in many cases of epilepsy.

Please continue the medicines as per the doctor's advice. Your seizures will get controlled.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor